MathSciNet Relay Station
MathSciNet bibliographic data
MR2731700 (2011k:35180) 35Q35 (35B45 46E35 76D03 76D07)
Durán, Ricardo G.; López García, Fernando Solutions of the divergence and Korn inequalities on domains with an external cusp. Ann. Acad. Sci. Fenn. Math. 35 (2010), no. 2, 421–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement